MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 05/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the conformable gore® tag® thoracic endoprosthesis may include but is not limited to arterial or venous thrombosis.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019, the patient underwent treatment of unknown pathology of the descending thoracic aortic (zone 0) with a conformable gore® tag® thoracic endoprosthesis and gore® tag® thoracic branch endoprostheses.On (b)(6) 2019, the patient had a right popliteal artery acute occlusive thrombosis without symptoms.The event is ongoing.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9056204
Report Number2017233-2019-00858
Device Sequence Number2254561
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Catalogue NumberTGU404020
Device Lot Number20248801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age72 YR
Patient Weight65